MathSciNet Relay Station
MathSciNet bibliographic data
MR1489111 22E50 (11F70)
Baruch, Ehud Moshe On the gamma factors attached to representations of ${\rm U}(2,1)$ over a $p$-adic field. Israel J. Math. 102 (1997), 317–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement